# SDR ASMF200612004

- Difficulty date: December 20, 2006
- Submitted: December 28, 2006
- Operation: Air carrier
- Aircraft: N161PL
- Make and model: Doug MD-88
- Aircraft serial: 49764
- Aircraft time: 50,135 hours, 34,395 cycles
- Engine: Pwa JT8D219
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Condition: Leaking
- Location: Hyd System
- Stage of operation: IN
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

DURING TRANSIT CHECK, A HYDRAULIC LEAK WAS OBSERVED IN THE LT WING. DURING MAINTENANCE CHECK, THE LEAK WAS DETECTED IN A HYDRAULIC LINE, LOCATED AT THE EXTERIOR FLAPS ACTUATOR. THE HYDRAULIC LINE WAS REPLACED IAW MM 29-00-00 AND FLAPS WERE TESTED IAW MM 27-50-00, ALL CORRECT.
